# SDR ASOA201101685

- Difficulty date: September 9, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N761ND
- Make and model: Cndair CL6002C10
- Aircraft serial: 10213
- Aircraft time: 16,128 hours, 11,275 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: GG6709504811
- Part serial: 50118
- Condition: Failed
- Location: Bleed Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED DUCT WARNING MESSAGE IN FLIGHT., ACFT DIVERTED,  EMERGENCY DECLARED.  R & R LT PRE-COOLER ASSY IAW AMM 21-53-04. R & R T DUCT IAW AMM  21-61-12.  ALL OPS AND LEAK CHECKED GOOD.
